# SDR DALA2017061204669

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1212-1269
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORTS BS 1212 AND 1269 FORWARD AND AFT LOWER CORNER FRONT OF DOOR FRAME BEAM IN THE AFT CARGO BAY.  REPLACED THE SUPPORT IAW SRM 51-30-05.
